# SDR ASAA2023073044313

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,253 hours, 1,240 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILS TO ROTATE / TURN ON MULTIPLE ATTEMPTS MADE AMBER LIGHT TURN ON. GROUNDED - YES. RAN FIM 49-41012, CONSEQUENTLY RUNNING BITE PROCEDURE TASK/AMM 49-61-00. MAIN. MSG CLEARED. FAULT PROVES TO BE INTERMITTENT. SEAMC LANCE NOTIFIED. THIS CLEARS MEL 49-11-01. APU PLACED ON DEMAND MEL 49-99A ON LP 60721533.
